Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A conjecture concerning transitive subalgebras of Lie algebras
HTML articles powered by AMS MathViewer

by Charles Freifeld PDF
Bull. Amer. Math. Soc. 76 (1970), 331-333
References
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 76 (1970), 331-333
  • MSC (1970): Primary 5770, 2205, 2240, 2250, 2280, 3596; Secondary 2257, 1730
  • DOI: https://doi.org/10.1090/S0002-9904-1970-12464-8
  • MathSciNet review: 0252574